Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PNEUPAC; VENTILATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PNEUPAC; VENTILATOR
Model Number
130003V
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smith medical ventilators|pneupac ventilators ventipac malfunctioned.Reported air is leaking and gauge is off.Inspiratory knob is catching on something.Event occurred during testing and no patient involvement.
New Search
Submit an Adverse Event Report
Brand Name
PNEUPAC
Common Device Name
VENTILATOR
MDR Report Key
12262416
Report Number
3012307300-2021-07950
Device Sequence Number
11885977
Product Code
BTL
UDI-Device Identifier
35019315074183
UDI-Public
35019315074183
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K030803
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/02/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
130003V
Device Catalogue Number
130003V
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
07/08/2021
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/06/2021
Initial Report FDA Received Date
08/02/2021
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
04/11/2006
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1